| Catalog Number |
854216 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implant date, explant date not provided as product was not implanted.
Event or Problem Description
As per complaint (b)(4) during a clinical procedure a dental implant displayed a lack of primary stability and the dental implant was removed.There was 1 patient involved in this event.
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).